MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K063
Medical Device Problem Codes Premature Discharge of Battery (1057); Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this pacemaker exhibited a failure during interrogation in which data could not be read.Additionally, the patient stated that their battery was dead.Technical services (ts) recommended follow-up with a local boston scientific representative.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker exhibited a failure during interrogation in which data could not be read.Additionally, the patient stated that their battery was dead.Technical services (ts) recommended follow-up with a local boston scientific representative.This device remains in service.No adverse patient effects were reported.Additional information was received that this device reached end of life as of 25 october 2025 as a result of normal battery depletion.The patient will be scheduled for a future device replacement.At this time this device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this pacemaker exhibited a failure during interrogation in which data could not be read.Additionally, the patient stated that their battery was dead.Technical services (ts) recommended follow-up with a local boston scientific representative.This device remains in service.No adverse patient effects were reported.Additional information was received that this device reached end of life as of (b)(6) 2025 as a result of normal battery depletion.The patient will be scheduled for a future device replacement.At this time this device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Correction: h6 device codes if additional pertinent information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (wand) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Correction: h6 device codes if additional pertinent information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
ADVANTIO?
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24082284
Report Number2124215-2026-02807
Device Sequence Number5878593
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public(01)00802526516702(17)161021
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number390358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/15/2026
03/23/2026
04/22/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/16/2026
03/23/2026
04/23/2026
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale